# SDR IPXA2014102484691

- Difficulty date: October 11, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- Aircraft time: 26,754 hours, 4,478 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Damaged
- Location: Nr 8 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION D, RT WING NR 8 SPOILER UPPER SURFACE SKIN DAMAGED.  PERFORMED METAL HOT BOND REPAIR IAW SRM 51-70-10-2R.  REPAIR 4, FIG 201, SHEET 1, REV 70.
